# SDR SWAA2024090521017

- Difficulty date: August 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241WF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO EXTENT OF DAMAGE; FLOOR PANEL 41WF WAS REPLACED IAW SRM 51-10-02-0G-0 PAR 9.A (1).;[02] DUE TO EXTENT OF DAMAGE; FLOOR PANEL 241WF WAS REPLACED IAW SRM 51-10-02-0G-0 PAR 9.A (1).;[03] VERIFIED
